It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Infectious Diseases Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-16-2012, 07:57 PM   #1
Newbie
(female)
 
Join Date: Sep 2012
Location: Missouri
Posts: 1
kaydeb HB User
Staph Infection - What to do next

I have a feeding tube that was surgically placed in my stomach. It was placed in March and since then I have had 3 staph infections with this current one being the worst. I was started on Bactrim last Thursday but was taken off of it on Friday because it was making me sick. I was then put on Augmentin and it is doing the same thing.

I am a stomach sleeper and it hurts too bad to sleep that way so I started sleeping on my side and now I can't even do that because it hurts to bad. Even changing the dressing on it hurts which I do several times a day because of all the drainage.

What should I do next I am at my wits end.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



harka (14), jmw63 (5), JJ (3), jonnstar (2), jake22 (2), esorb11 (2), sjb (2), ghskas (1), jennybyc (1), kairdex (1)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (832), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 10:42 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!